# SDR REXA2022081701887

- Difficulty date: August 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD4 INTERCOSTAL IS CORRODED BETWEEN FS320 AND FS338.	REMOVED AND REPLACED DD4 INTERCOSTAL BETWEEN FS 320 AND FS 338 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
